# SDR UALA2009111903609

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 47,920 hours, 17,288 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 762A000004
- Part serial: 1757
- Condition: Overheated
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

CREW REPORT:  NR 1 PACK OVERHEAT.  PERFORMED OP TEST OF PACK TEMP CONTROLLER. FOUND P1 RAM AIR OUT ACTUATOR FAILED. REPLACED 9HH ACT.  BAD FROM STOCK.  ACTUATOR WOULD NOT FULLY RETRACT.  REPLACED ACTUATOR.  PERFORMED TEST AND NO MSG ON UPPER ECAM.
